# SDR SWAA2020111022406

- Difficulty date: October 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY A EXIT INDICATOR ASSEMBLY AT FWD GALLEY AREA (1 EA).  REPLACED LAVATORY A EXIT INDICATOR ASSEMBLY AT FWD GALLEY AREA, IAW B737-700 AMM 33-51-01-960-801 STEP 2B ITEM 1.
